# SDR CA970226044

- Difficulty date: February 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 382G
- Engine: Allsn 501D22A
- Propeller: Hamstd 54H60117
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Str 18 Bl 57
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CENTRE WING STRINGER 18, BL 57 AND FS 559 INSIDE CENTRE DRY BAY CRACKED -  2.0" ON THE LOWER FLANGE. REPAIRED.
